# SDR USAA010041

- Difficulty date: January 15, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 40,659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED .5 INCH, STRINGER 10L AT STATION 295.5.  INSTALLED REPAIR DOUBLER PER SRM 51-70-11.  (M)
